Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Taking thyronorm 150mg for thyroid imbalance. Feeling pain in heels. How to get relief?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
My Wife has Thyroid imbalance since 2 years. Currently she is taking tablet named Thyronorm 150 mg (one tablet a day)

Occationally she feels pain in heel of her right foot whcih stays for about 4-5 days. Its reduces after 4 days but is felt again after few days.
Her daily routine has minimal standing or walking posture. She is working and its a desk job with very less walking. She spends almost 4 hours a day for travel to office which is again by office cab and no walking or standing activity. Despite so less activity on feet she feels pain in heels and causing confusion as to why its so.

Just wanted to know if its due to Thyroid level imbalance or could be for some other reason

Posted Mon, 26 Nov 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Grzegorz Stanko 2 hours later

Thank you for the query.

Such symptoms are unlikely caused by Thyronorm. The most probable reason of such symptoms is nerve irritation due to compression on some level from the spine tho the foot. It can be caused because of permanent sitting or because of spine disease.
The compression can be in the place where the nerve gets out from spine (curved spine, spinal disc herniation), in the pelvis where the nerve is surrounded by muscles (piriformis syndrome) or in the heel area.
To get temporal relief from it non-steroidal anti-inflammatory drug should be used (Diclophenac is a very good for such symptoms).
To have it diagnosed MRI of the spine and pelvis should be performed.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor